# SDR FDEA202209012124

- Difficulty date: September 1, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 94,880 hours, 22,942 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1619501
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - NUMBER 2 SLAT INNER SURFACE FOUND GOUGE AT STATION XIS 267. LEFT WING - NUMBER 2 SLAT ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-80-20-4.   CONTROL SURFACE ADJUSTMENT AND TEST CARRIED OUT FOUND SATISFACTORY AS PER AMM   27-80-20-5. REFER SNRM NUMBER N01076 FOR WORK DETAIL. REPAIR CLASSIFIED AS MINOR   PER GMM 6-2-100.  ORIG SUB DATE: 9/2/2022
